# SDR ABXA9500648

- Difficulty date: July 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47072
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Part number: 9911881
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C - CHECK INSPECTION, SEVERAL RIBS WERE FOUND CRACKED IN THE VERTICAL STABILIZER LEADING EDGE.  REPAIRED  OR REPLACED RIBS IAW DC-9 SUPP., SRM DRAWING K05159, AND DC-9 SRM 51-30-5, 51-30-2 AND 51-30-3.
